# SDR SWAA2024082724324

- Difficulty date: August 8, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,514 hours, 5,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125) PANEL 120CF; REMOVED FROM A/C ON PANEL RACK; CORRODED<[01] 01 - REMOVED AND REPLACED PER [AMM 50-10-04-401-MAX (CARGO COMPARTMENT FLOOR PANEL - REMOVAL/INSTALLATION - PERMANENT)];[02] VERIFIED STEP 1 AUDIT CW
